I am trying to take desmopressin or DDAVP, for Diabetes Insipidus. Only on half recomended dose,as I cannot take the full dose,but I also take gliclazide for sugar diabetes. I have had a bad reaction in my joints and muscles, has any one else had this, I take BP meds and meds for joint probs.
jenrae, my husband is a type 2 diabetic, but had a pituary tumor removed & suffered with insipidus diabetes too. At that ime he was hospitalized & was given shots of insulin to bring down his glucose. I don't have the answer for your question, but will give you the link to read all about this, & it will tell you what other meds react with this med, & what you should or shouldn't be doing. I am assuming you are seeing an endoctrinologist for this problem. If you don't find the answer in this link, please check with your doctor as this is nothing to be messing around with. Hope this helps...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2010 • 1 answer
Posted 7 Feb 2013 • 2 answers
Diabetes Insipidus - yes my insurance will no longer pay for DDAVP spray and cannot go off the drug?
Posted 19 Dec 2013 • 2 answers
Posted 18 Oct 2014 • 1 answer
Posted 4 Aug 2016 • 0 answers